Vaginal dryness on the pill Watch

Anonymous #1
#1
Report Thread starter 9 years ago
#1
Hey I started on Microgynon 30 about a month ago. Everything was fine, I had my period then I started my next pack this Tuesday. Yesterday my boyfriend and I had sex and everything was fine, but today the first time we had sex it was too uncomfortable to carry on... then we tried again but couldn't get it in :mad:

I am very attracted to my boyfriend have always gotten very wet before today. I was still wet, but drastically different to what I normally produce. I also felt tight when he tried to enter. I am sure this is the pill.

My questions:

Does anyone else have experience of Microgynon 30 causing vaginal dryness? (And on a side note mood swings?) What did you do?

Should I carry on using this pill for a few more weeks and see if things improve?

What I don't want to happen is for me to have to use lube constantly while I'm on this pill. I want to be back to my normal self
0
reply
Anonymous #1
#2
Report Thread starter 9 years ago
#2
(Original post by G8D)
Never experienced this at all :erm:

Sucks though :sad:

It sure does :mad:

I have a high sex drive which makes the whole situation worse
Also I feel guilty..
0
reply
Anonymous #2
#3
Report 9 years ago
#3
I had the same on Microgynon, but for me it was more gradual - didn't seem to be a problem at first but over the next couple of years it got worse and more painful. I finally persuaded the doctor to change my pill and they put me on Yasmin - don't have any problems at all now.

At this stage they'll probably want you to wait a bit longer rather than change it straight away - they tend to say to give it about 3 months for side effects to level out - but you can always ask at least.
0
reply
PixieJenkins
Badges: 0
Rep:
?
#4
Report 9 years ago
#4
I'm on Microgynon 30 and not had any trouble with it.
Stay on it for about 3 months and if it still hasn't improved, go back to the doctor and explain the problem. They should switch it to one that might agree more with your body. But they recommend you stay on it for at least 3 months.
Hope this helps and good luck. x
0
reply
Philbert
Badges: 15
Rep:
?
#5
Report 9 years ago
#5
I had the exact same thing the first month. I also had horrible PMS and a really heavy, painful period. I stuck with it and everything is pretty much back to the way it was, except that my periods are more regular It took about two months for everything to sort itself out for me, but it could take longer for you. It's unpleasant, but it really is just your body getting used to the new hormones. I would advise you to stick with it for at least three months, and then speak to your GP if you are still having problems.
0
reply
motorsportUK
Badges: 6
Rep:
?
#6
Report 9 years ago
#6
My x gf had this just use plenty of lube or do more oral on each other first
0
reply
Anonymous #3
#7
Report 9 years ago
#7
I'm finding the opposite is true (in a bad way). Since going on the pill (Micronor) I've become ridiculously wet...anyone else had the same experience? And anyway of stopping it?!
0
reply
Blueflare
Badges: 15
Rep:
?
#8
Report 9 years ago
#8
If anything I have the opposite problem lol. :ninja:
On Yasmin by the way.

Give it a bit more time, it could just be taking time for your body to get used to it. If you still have the same problem in a couple of months maybe try a different type. There are several!
0
reply
GeetarHero
Badges: 6
Rep:
?
#9
Report 9 years ago
#9
OP I could have written this myself tbh - I've just finished my second packet of microgynon 30 and I'm so dry down there, it's been about a week or so now and it's so bad that it hurts to walk =/

I think it MUST be the pill because dryness just isn't me at all and sex is uncomfortable now and painful and it sucks because I love my boyfriend and have a pretty high sex drive.

I suggest you change your pill... personally I'm going to stop taking the pill altogether as it's also caused me to become depressed as a side effect so condoms are the way forward?

Good luck!
0
reply
Pumpkinsss
Badges: 2
Rep:
?
#10
Report 5 days ago
#10
(Original post by Anonymous)
Hey I started on Microgynon 30 about a month ago. Everything was fine, I had my period then I started my next pack this Tuesday. Yesterday my boyfriend and I had sex and everything was fine, but today the first time we had sex it was too uncomfortable to carry on... then we tried again but couldn't get it in :mad:

I am very attracted to my boyfriend have always gotten very wet before today. I was still wet, but drastically different to what I normally produce. I also felt tight when he tried to enter. I am sure this is the pill.

My questions:

Does anyone else have experience of Microgynon 30 causing vaginal dryness? (And on a side note mood swings?) What did you do?

Should I carry on using this pill for a few more weeks and see if things improve?

What I don't want to happen is for me to have to use lube constantly while I'm on this pill. I want to be back to my normal self
This happened to me too! I was on Microgynon 30 and I experienced it just like you. I stopped taking any birth control pill altogether but perhaps you could try something else. It is rare but the pill can cause dryness and pain.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How many universities have you heard back from?

0 (95)
12.84%
1 (93)
12.57%
2 (94)
12.7%
19.32%
22.7%
19.86%

Watched Threads

View All
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise